Since you seem to be offline, ill leave a response here which we can discuss later on.
Well if you do have hives or urticaria, they would appear as a red, raised rash with mild swelling which is usually extremely itchy. These hives would appear almost over all of the body and usually respond well when the offending agent (which can be cephalexin in this case) is withdrawn and at the same time if you start using OTC antihistamines like benadryl or zyrtec or claritin. These antihistamines can usually help a lot with resolving the symptoms. At the same time if you develop any other symptoms like shortness of breath, wheezing, sweating, dizziness that is an indication that you need to go to the ER.
Now without looking at the rash i cant be sure if they are hives or not and if it is spreading the best solution would be to visit the urgent care center and have them evaluate the situation. Sometimes it can be a bacterial infection and not hives which are causing the red colored rash. The best solution for you right now would be to visit the urgent care center and have them evaluate the rash and prescruve treatment.
Lastly here are some pictures which would help you determine if you have hives or not.
Do you have any more questions?
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,